# SDR WX0A070408

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 3397 · Light System Wiring
- Part: Insulator
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED AFTER LANDING NOTICED A SMALL PLUME OF SMOKE ORIGINATING AT THE LANDING LIGHT SWITCH AREA OF THE GLARE SHIELD.  SMOKE CONTINUED WITH SWITCH OFF AND STOPPED WHEN CIRCUIT BREAKERS PULLED.  MAINTENANCE DEPARTMENT PERSONNEL FOUND INSULATOR BETWEEN RT LANDING LIGHT SWITCH AND NOSE LIGHT SWITCH CHAFED.  REPAIRED INSULATOR IAW SRM 51-70-01.  OPS CHECK GOOD AND RETURN AIRCRAFT TO SERVICE.
